# SDR UALA2010070602416

- Difficulty date: July 6, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 81,733 hours, 13,118 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Pin
- Condition: Bent
- Location: Galley Connector
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF GALLEY POWER.  REPLACED THE RT ENGINE GENERATOR CIRCUIT BREAKER, NO HELP.  REPLACED RELAY K101 & K103 AS A PRECAUTION. FOUND BENT PIN IN CONNECTOR D4034P PIN 25. STRAIGHTEN PIN-WIRE W018-069-22, CHECKS GOOD FROM M116 BUSS POWER CONTROL UNIT M116 CONNECTOR D278B C12 TO D4034P PIN 25. PROBLEM WITH GALLEY LOAD SHED. HISTORY INDICATES IT HAPPENS AFTER TAKEOFF. ON GROUND, GALLEY SHED SHIFTED FROM GROUND POWER TO APU POWER.  UTILITY BUSS RESET WITH UTILITY BUSS SWITCHES NORMAL IN CONFIGURATION NOTED.  CONCURS WITH INFORMATION IN MM.  NO FURTHER ACTION REQUIRED.
